Login
Login
切换导航
Home
Articles
Journals
Books
News
About
Services
Submit
Home
Journals
Articles
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
Follow SCIRP
Contact us
[email protected]
+86 18163351462
(WhatsApp)
1655362766
SCIRP WeChat
Open Journal of Discrete Mathematics
Submission
Open Journal of Discrete Mathematics
ISSN Print:
2161-7635
ISSN Online:
2161-7643
www.scirp.net/journal/ojdm
E-mail:
[email protected]
Citations
Journals Menu
Aims & Scope
Articles
Archive
Editorial Board
Publication Fees
Indexing
Guidelines & Policies
Author Guidelines
Reviewer Guidelines
Editorial Policies
Publication Ethics
New Results on One Modulo N-Difference Mean Graphs
()
Pon Jeyanthi
,
Meganathan Selvi
,
Damodaran Ramya
Open Journal of Discrete Mathematics
Vol.13 No.4
, October 24, 2023
DOI:
10.4236/ojdm.2023.134010
299
Downloads
1,054
Views
Citations
This article belongs to the Special Issue on
Cycle Multiplicity of Total Graph of Complete Bipartite Graph
()
Ganghua Xie
,
Yinkui Li
Open Journal of Discrete Mathematics
Vol.13 No.4
, September 28, 2023
DOI:
10.4236/ojdm.2023.134009
279
Downloads
1,054
Views
Citations
This article belongs to the Special Issue on
Solving the
k
-Independent Sets Problem of Graphs by Gröbner Bases
()
Junyu Luo
,
Shengzhen Ding
Open Journal of Discrete Mathematics
Vol.13 No.3
, July 6, 2023
DOI:
10.4236/ojdm.2023.133008
278
Downloads
1,423
Views
Citations
This article belongs to the Special Issue on
A Novel Design Method for Protein-Like Molecules from the Perspective of Sheaf Theory
()
Naoto Morikawa
Open Journal of Discrete Mathematics
Vol.13 No.3
, June 13, 2023
DOI:
10.4236/ojdm.2023.133007
312
Downloads
1,212
Views
Citations
This article belongs to the Special Issue on
A Remark on the Characterization of Triangulated Graphs
()
Hatem Najar
,
Riadh Gargouri
Open Journal of Discrete Mathematics
Vol.13 No.2
, April 28, 2023
DOI:
10.4236/ojdm.2023.132006
321
Downloads
1,321
Views
Citations
This article belongs to the Special Issue on
A Relationship between the Partial Bell Polynomials and Alternating Run Polynomials
()
Yanan Feng
,
Zhe Wang
Open Journal of Discrete Mathematics
Vol.13 No.2
, April 28, 2023
DOI:
10.4236/ojdm.2023.132005
295
Downloads
1,133
Views
Citations
This article belongs to the Special Issue on
Genome Sequencing Using Graph Theory Approach
()
Shepherd Chikomana
,
Xiaoxue Hu
Open Journal of Discrete Mathematics
Vol.13 No.2
, April 19, 2023
DOI:
10.4236/ojdm.2023.132004
590
Downloads
4,310
Views
Citations
This article belongs to the Special Issue on
<
...
3
4
5
...
>
Page
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Most Cited
Most Downloaded
Newsletter
Order Print Copy
Contact Us
FAQ
Disclaimer
History Issue
Special Issues
Open Special Issues
Published Special Issues
Special Issues Guideline
Follow SCIRP
Contact us
[email protected]
+86 18163351462(WhatsApp)
1655362766
Paper Publishing WeChat
SCIRP Newsletter
Home
Journals A-Z
Subject
Books
Sitemap
Contact Us
News
About SCIRP
Ethics
Editorial Policies
For Authors
Peer-Review Issues
Publication Fees
Special Issues
Service
Manuscript Tracking System
Order Print Copies
Translation & Proofreading
FAQ
Volume & Issue
Policies
Open Access
Publication Ethics
Preservation
Retraction
Privacy Policy
Copyright © 2006-2026 Scientific Research Publishing Inc. All Rights Reserved.
Top